×

zbMATH — the first resource for mathematics

Tripled fixed point theorems for contractive type mappings in partially ordered metric spaces. (English) Zbl 1225.54014
Let \((X,d,\leq)\) be a partially ordered complete metric space, and \(F:X^3\to X\) a continuous mixed monotone map. Assume that i) there exist \(j,k,l\in [0,1)\) with \(j+k+l< 1\) for which \(d(F(x,y,z),F(u,v,w))\leq jd(x,u)+kd(y,v)+ld(z,w)\), for all \((x,y,z),(u,v,w)\in X^3\) with \(x\geq u\), \(y\leq v\), \(z\geq w\), ii) there exists \((x_0,y_0,z_0)\in X^3\) such that \(x_0\leq F(x_0,y_0,z_0)\), \(y_0\geq F(y_0,x_0,y_0)\), \(z_0\leq F(z_0,y_0,x_0)\). Then, there exists \((x,y,z)\in X^3\) with the triple fixed point property: \(x=F(x,y,z)\), \(y=F(y,x,y)\), \(z=F(z,y,x)\). Sufficient conditions guaranteeing the uniqueness of this tripled fixed point or its diagonal properties are also given.

MSC:
54H25 Fixed-point and coincidence theorems (topological aspects)
54F05 Linearly ordered topological spaces, generalized ordered spaces, and partially ordered spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Gnana Bhaskar, T.; Lakshmikantham, V., Fixed point theorems in partially ordered metric spaces and applications, Nonlinear anal., 65, 7, 1379-1393, (2006) · Zbl 1106.47047
[2] Sabetghadam, F.; Masiha, H.P.; Sanatpour, A.H., Some coupled fixed point theorems in cone metric spaces, Fixed point theory. appl., 2009, 8, (2009), Art. ID 125426 · Zbl 1179.54069
[3] Beg, I.; Abbas, M., Fixed points and invariant approximation in random normed spaces, Carpathian J. math., 26, 1, 36-40, (2010) · Zbl 1212.47038
[4] Berinde, V., ()
[5] Ran, A.C.M.; Reurings, M.C.B., A fixed point theorem in partially ordered sets and some applications to matrix equations, Proc. amer. math. soc., 132, 5, 1435-1443, (2004) · Zbl 1060.47056
[6] Rus, I.A.; Petruşel, A.; Petruşel, G., Fixed point theory, (2008), Cluj University Press Cluj-Napoca · Zbl 1171.54034
[7] Abbas, M.; Ali Khan, M.; Radenović, S., Common coupled fixed point theorems in cone metric spaces for \(w\)-compatible mappings, Appl. math. comput., 217, 1, 195-202, (2010) · Zbl 1197.54049
[8] Nashine, H.K.; Altun, I., Fixed point theorems for generalized weakly contractive condition in ordered metric spaces, Fixed point theory appl., 2011, 20, (2011), Article ID 132367 · Zbl 1213.54070
[9] Luong, N.V.; Thuan, N.X., Coupled fixed points in partially ordered metric spaces and application, Nonlinear anal., 74, 983-992, (2011) · Zbl 1202.54036
[10] Sedghi, S.; Altun, I.; Shobe, N., Coupled fixed point theorems for contractions in fuzzy metric spaces, Nonlinear anal., 72, 3-4, 1298-1304, (2010) · Zbl 1180.54060
[11] Altun, I.; Simsek, H., Some fixed point theorems on ordered metric spaces and application, Fixed point theory appl., 2010, 17, (2010), Article ID 621469 · Zbl 1197.54053
[12] Karapinar, E., Coupled fixed point theorems for nonlinear contractions in cone metric spaces, Comput. math. appl., 59, 12, 3656-3668, (2010) · Zbl 1198.65097
[13] Lakshmikantham, V.; Ćirić, L., Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces, Nonlinear anal., 70, 4341-4349, (2009) · Zbl 1176.54032
[14] Rus, I.A., Generalized contractions and applications, (2001), Cluj University Press Cluj-Napoca · Zbl 0968.54029
[15] Samet, B., Coupled fixed point theorems for a generalized meir – keeler contraction in partially ordered metric spaces, Nonlinear anal., 72, 12, 4508-4517, (2010) · Zbl 1264.54068
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.